ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v69.i10.10
pages 847-856

SCATTERING OF A POINT TRANSIENT SOURCE FIELD BY A SLOT CONE

V. A. Doroshenko
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
Y. A. Dzigora
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine
Yu. D. Shimuk
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166

要約

Results of the solution to the problem of excitation of the conical structure with periodical longitudinal slots by nonstationary radial dipoles are presented. In the initial-boundary problem solution the Moeller-Fock integral transforms are used. Analytical solution to the problem derive for the narrow and semitransparent cones.


Articles with similar content:

GENERALIZED MODE-MATCHING TECHNIQUE IN THE THEORY OF GUIDED WAVE DIFFRACTION. PART 3: WAVE SCATTERING BY RESONANT DISCONTINUITIES
Telecommunications and Radio Engineering, Vol.72, 2013, issue 7
I. V. Petrusenko, Yurii Konstantinovich Sirenko
Comparison of Approaches to Numerical Solution of the Problem on the Electromagnetic Wave Propagation in a Medium with Time-Dependent Parameters
Telecommunications and Radio Engineering, Vol.53, 1999, issue 4-5
K. M. Yemelyanov, A. G. Nerukh
Solving the Wave Equation for a Slotted Cone Placed on an Impedance Plane
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
V. A. Doroshenko
Diffraction of the Plane Electromagnetic Wave on the Structure Incorporating Two Coaxial Unclosed Cones
Telecommunications and Radio Engineering, Vol.66, 2007, issue 5
S. V. Ruzhytskaya, E. K. Semenova, Ya. V. Doroshenko, V. A. Doroshenko
A SEMI-ANALYTICAL METHOD FOR SOLVING THE PROBLEM OF ELECTROMAGNETIC WAVE RADIATION FROM PLANAR WAVEGUIDES WITH A FINITE NUMBER OF SLOTS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 11
S. N. Vorobyov